Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Rational formulae for the production of a spherically symmetric probability distribution


Author: J. M. Cook
Journal: Math. Comp. 11 (1957), 81-82
MSC: Primary 60.0X
MathSciNet review: 690630
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John von Neumann, The general and logical theory of automata, Cerebral Mechanisms in Behavior. The Hixon Symposium, John Wiley & Sons, Inc., New York, N. Y.; Chapman & Hall, Ltd., London, 1951, pp. 1–31; discussion, pp. 32–41. MR 0045446 (13,586a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1957-0690630-7
PII: S 0025-5718(1957)0690630-7
Article copyright: © Copyright 1957 American Mathematical Society